On the contribution of higher order terms to solitary waves in fluid filled elastic tubes
dc.authorid | 0000-0001-8590-3396 | |
dc.contributor.author | Demiray, Hilmi | en_US |
dc.date.accessioned | 2015-01-15T22:58:56Z | |
dc.date.available | 2015-01-15T22:58:56Z | |
dc.date.issued | 2000-01 | |
dc.department | Işık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.department | Işık University, Faculty of Arts and Sciences, Department of Mathematics | en_US |
dc.description.abstract | In the present work, employing the nonlinear equations of an incompressible, isotropic and elastic thin tube and the approximate equations of an incompressible inviscid fluid, the propagation of weakly nonlinear waves, in such a medium is studied through the use of the modified multiple scale expansion method. It is shown that the evolution of the lowest order (first order) term in the perturbation expansion may be described by the Korteweg-de Vries equation. The governing equation for the second order terms and the localized travelling wave solution for these equations are also obtained. The applicability of the present model to flow problems in arteries is discussed. Mathematics Subject Classification (1991). | en_US |
dc.description.version | Publisher's Version | en_US |
dc.identifier.citation | Demiray, H. (2000). On the contribution of higher order terms to solitary waves in fluid filled elastic tubes. Zeitschrift Für Angewandte Mathematik Und Physik, 51(1), 75-91. doi:10.1007/PL00001508 | en_US |
dc.identifier.doi | 10.1007/PL00001508 | |
dc.identifier.endpage | 91 | |
dc.identifier.issn | 0044-2275 | |
dc.identifier.issn | 1420-9039 | |
dc.identifier.issue | 1 | |
dc.identifier.scopus | 2-s2.0-0034340151 | |
dc.identifier.scopusquality | Q1 | |
dc.identifier.startpage | 75 | |
dc.identifier.uri | https://hdl.handle.net/11729/91 | |
dc.identifier.uri | http://dx.doi.org/10.1007/PL00001508 | |
dc.identifier.volume | 51 | |
dc.identifier.wos | WOS:000085349800005 | |
dc.identifier.wosquality | Q2 | |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.indekslendigikaynak | Science Citation Index Expanded (SCI-EXPANDED) | en_US |
dc.institutionauthor | Demiray, Hilmi | en_US |
dc.institutionauthorid | 0000-0001-8590-3396 | |
dc.language.iso | en | en_US |
dc.peerreviewed | Yes | en_US |
dc.publicationstatus | Published | en_US |
dc.publisher | Birkhauser Verlag | en_US |
dc.relation.ispartof | Zeitschrift fur Angewandte Mathematik und Physik | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Solitary waves | en_US |
dc.subject | Elastic tubes | en_US |
dc.subject | Inviscid fluid | en_US |
dc.subject | Propagation | en_US |
dc.subject | Pressure | en_US |
dc.title | On the contribution of higher order terms to solitary waves in fluid filled elastic tubes | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication |
Dosyalar
Orijinal paket
1 - 1 / 1
Küçük Resim Yok
- Ä°sim:
- 91.pdf
- Boyut:
- 285.89 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Publisher version